# SDR CALA2025062305805

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 86,800 hours, 20,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - DOOR 3L EMERGENCY LIGHT IS INOP RELAMP NO HELP, REF AMM 33-51-06-962-001-001. UPON FURTHER INSPECTION, REMOVED AND REPLACED RESPECTED BATTERY , LIGHT CAME ON OPPOSITE GOOD OK FOR OPERATION.
